# SDR HEEA20110728001

- Difficulty date: July 28, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N410PH
- Make and model: Bell 407
- Aircraft serial: 53636
- Aircraft time: 5,732 hours
- Engine: Allsn 250C47B
- Engine time: 2,335 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP90529
- Condition: Spalled
- Location: Nr 5
- Part time: 346 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CRACKED EXHAUST.  NR 5 BEARING EXHIBITED SPALLING OF OUTER RACE.  SCRAPPED PART.  REPLACED WITH NEW.
